# SDR GLBA2016072600001

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 39,837 hours, 46,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Unsecure
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT EVENT, PILOT NOTED THAT THE CABIN DOOR SNUBBER TOP ATTACH BOLT FELL OUT.   SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR AND RETENTION OF THE PAPERWORK.
